# SDR FDEA2020090842124

- Difficulty date: September 4, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 66,750 hours, 23,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741LFX
- Part serial: PL0176
- Condition: Unknown
- Location: L1 Door
- Part time: 17,066 hours, 7,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED CALL FROM RAMP THAT L-1 DOOR WAS ARMED.  UPON ENTRY FROM MEC BAY FOUND SLIDE ON FLOOR NOT DEPLOYED.   L-1 MAIN ENTRY SLIDE/RAFT REMOVED-EXTENDED OVERWATER OPS REQUIRES TWO SLIDES AND/OR RAFTS.   L-1 MAIN ENTRY SLIDE/RAFT  REMOVED-EXTENDED OVERWATER OPS REQUIRES TWO SLIDES AND/OR RAFTS.   INSTALLED NEW L1 SLIDE/CONTAINER ASSY, REF AMM 25-61-01-2.  SLIDE ASSY CHECKS GOOD.
